# SDR CA030505004

- Difficulty date: April 25, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Make and model: Mtsbsi MU2B60
- Aircraft time: 10,938 hours
- Propeller: Hartzl HCB4TN5
- System (JASC): 6140 · Propeller Indication System
- Part: Drive Shaft
- Part number: AG34
- Part serial: D3984
- Condition: Sheared
- Location: Tach Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE PROP INDICATION WAS INTERMITTENT. MAINTENANCE FOUND THE DRIVE SHEARED OFF INSIDE THE TACHOMETER GENERATOR WHERE THE ROLL PIN SECURES THE DRIVE.
